CVS Health Cold & Fever, Multi-Symptom, Berry Burst Flavor, Liquid, Children's

4 fl oz (118 mL)


 

Product Details

Ages 6 to 12 years. Acetaminophen 325 mg pain reliever; fever reducer. Dextromethorphan Hbr 10 mg cough suppressant. Guaifenesin 200 mg expectorant. Phenylephrine HCI 5 mg nasal decongestant. Relieves: pain; cough; nasal & chest congestion. Soothes cough; reduces fever; thins & loosens mucus. Alcohol free. Compare to the active ingredients in Children's Mucinex Multi-Symptom Cold & Fever (This product is not manufactured or distributed by Reckitt Benckiser, the distributor). CVS Quality: Money back guarantee. cvs.com. Please recycle. Made in the USA.

Nutrition Facts

Manufacturer

CVS Pharmacy
One CVS Drive Woonsocket, RI 02895

UPC

00050428283516